MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE ACTIVE ANCHOR KIT (US); SCS ANCHOR

SALUDA MEDICAL PTY LTD EVOKE ACTIVE ANCHOR KIT (US); SCS ANCHOR
Model Number 102996
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system was evaluated for lead migration.An x-ray was obtained and confirmed migration of both leads.A revision procedure was completed to resolve the issue and restore therapy.

Brand Name
EVOKE ACTIVE ANCHOR KIT (US)
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
MDR Report Key21175667
Report Number3016111136-2025-00006
Device Sequence Number17215236
Product Code LGW
UDI-Device Identifier09352307001718
UDI-Public09352307001718
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2025
Report Date (Section F) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2025
Device Model Number102996
Device Catalogue Number3043
Device Lot Number9015193727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/20/2024
Event Location Hospital
Date Report to Manufacturer12/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown